uu.seUppsala University Publications
Change search
ReferencesLink to record
Permanent link

Direct link
Hardy inequalities for weighted Dirac operator
Uppsala University, Disciplinary Domain of Science and Technology, Mathematics and Computer Science, Department of Mathematics, Analysis and Applied Mathematics.
2010 (English)In: Annali di Matematica Pura ed Applicata, ISSN 0373-3114, E-ISSN 1618-1891, Vol. 189, no 2, 241-251 p.Article in journal (Refereed) Published
Abstract [en]

An inequality of Hardy type is established for quadratic forms involving Dirac operator and a weight r(-b) for functions in R-n. The exact Hardy constant c(b) = c(b) (n) is found and generalized minimizers are given. The constant cb vanishes on a countable set of b, which extends the known case n = 2, b = 0 which corresponds to the trivial Hardy inequality in R-2. Analogous inequalities are proved in the case c(b) = 0 under constraints and, with error terms, for a bounded domain.

Place, publisher, year, edition, pages
2010. Vol. 189, no 2, 241-251 p.
Keyword [en]
Dirac operator, Hardy inequality, Optimal constants
National Category
URN: urn:nbn:se:uu:diva-136937DOI: 10.1007/s10231-009-0107-8ISI: 000275544800003OAI: oai:DiVA.org:uu-136937DiVA: diva2:377713
Available from: 2010-12-14 Created: 2010-12-14 Last updated: 2011-03-01Bibliographically approved

Open Access in DiVA

No full text

Other links

Publisher's full text
By organisation
Analysis and Applied Mathematics
In the same journal
Annali di Matematica Pura ed Applicata

Search outside of DiVA

GoogleGoogle Scholar
The number of downloads is the sum of all downloads of full texts. It may include eg previous versions that are now no longer available

Altmetric score

Total: 221 hits
ReferencesLink to record
Permanent link

Direct link